Title: A protective estimator for longitudinal binary data subject to nonignorable non-monotone missingness
Authors: Fitzmaurice, G. ×
Lipsitz, S.
Molenberghs, Geert
Ibrahim, J.G. #
Issue Date: 2005
Publisher: Wiley-Blackwell Publishing Ltd.
Series Title: Journal of the Royal Statistical Society A, Statistics in Society vol:168 pages:723-735
ISSN: 0964-1998
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
187.pdf Published 1697KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science